MAUDE Adverse Event Report: RENISHAW MAYFIELD SARL NEUROMATE GEN III

RENISHAW MAYFIELD SARL NEUROMATE GEN III
Model Number NEUROMATE GEN III
Medical Device Problem Code Application Program Version or Upgrade Problem (2881)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The issue has been resolved and a remind was done to the field service engineer.
 
Event or Problem Description
The planning station of the neuromate at (b)(6) hospital in (b)(6) was upgraded to (b)(6) via hard drive replacement.The first case to use the new upgraded system was delayed while the patient was in room and under anaesthesia because the neuromate could not establish a communication with neuroinspire when attempting to open the neuromate module.Over the phone with the field service engineer, the surgeon was directed to the appropriate configuration file for neuroinpire in order to update the com port to the correct port.The surgery was delayed of 1 hour.

Brand Name
NEUROMATE GEN III
Common Device Name
NEUROMATE GEN III
Manufacturer (Section D)
RENISHAW MAYFIELD SARL
31, rue ampère
chassieu, rhone 69680
FR  69680
MDR Report Key12467468
Report Number3009108888-2021-00001
Device Sequence Number20037587
Product Code HAW
UDI-Device Identifier03662724000345
UDI-Public03662724000345
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K181706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEUROMATE GEN III
Device Catalogue NumberV1.5 (GEN III)
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1